教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武WU CHUNG-WU (瀏覽個人網頁)

標題:Criteria for the Unique Determination of Probability Distributions by Moments
學年89
學期2
出版(發表)日期2001/03/01
作品名稱Criteria for the Unique Determination of Probability Distributions by Moments
作品名稱(其他語言)
著者Pakes, Anthony G.; Hung, Wen-liang; Wu, Jong-wuu
單位淡江大學統計學系
出版者Wiley-Blackwell
著錄名稱、卷期、頁數Australian & New Zealand Journal of Statistics 43(1), pp.101-111
摘要A positive probability law has a density function of the general form Q(x) exp(−x1/λL(x)),
where Q is subject to growth restrictions, and L is slowly varying at infinity. This law
is determined by its moment sequence when λ < 2, and not determined when λ > 2. It
is still determined when λ = 2 and L(x) does not tend to zero too quickly. This paper
explores the consequences for the induced power and doubled laws, and for mixtures. The
proofs couple the Carleman and Krein criteria with elementary comparison arguments.
關鍵字Carleman and Krein conditions;moment problem
語言英文
ISSN1369-1473
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別澳洲
公開徵稿
出版型式,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!